Necati Ozdemir, Esmehan Ucar, Derya Avcı

DOI Number
First page
Last page


Infectious diseases spread by microorganisms, viruses and bacteria, which can be transmitted from individual to individual very quickly and adversely affect public health, need to be treated immediately. In order to eliminate the structures that are harmful to the body or to strengthen the immune system, which is the whole of cells, structures and processes, individuals are vaccinated and the disease is suppressed. Thus, communicable diseases are prevented from threatening public health significantly. This paper offers a nonlinear fractional order system for modeling the effects of vaccination on a SVIR infectious disease. To see the memory effect on the system parameters, the model defined by the ordinary differential equation is redefined with the Caputo fractional derivative. Afterwards, the stability analysis and explanations are given about the fractional infectious disease SVIR model, the existence and uniqueness of the system are made. When $R^{c}<1$, it is seen that the disease is under control by vaccination, through the figures obtained with the help of MATLAB for the fractional SVIR model.


Fractional SVIR system, Caputo derivate, numerical solution, infectious disease

Full Text:



S. M. E. K. Chowdhury, J. T. Chowdhury, S. F. Ahmed, P. Agarwal, I. A.

Badruddin and S. Kamangar: Mathematical modelling of COVID-19 disease dynamics: Interaction between immune system and SARS-CoV-2 within host. AIMS Math. 7 (2021), 2618–2633.

A. Rehman, R. Singh and P. Agarwal: Modeling, analysis and prediction of new variants of covid-19 and dengue co-infection on complex network. Chaos Solit. Fractals 150 (2021), 111008.

P. Agarwal, M. A. Ramadan, A. A. M. Rageh, and A. R. Hadhoud: A fractional-order mathematical model for analyzing the pandemic trend of COVID-19. Math. Methods Appl. Sci. (2021).

P. Agarwal, J. J. RRuzhansky, and D. F. M. Torres: Analysis of Infectious Disease Problems (Covid-19) and Their Global Impact. Springer, 2021.

W. O. Kermack and A. G. McKendrick: A contribution to the mathematical theory of epidemics. Proceedings of the Royal Society of London Series A, 1927.

W. P. London and J. A. Yorke: Recurrent outbreaks of measles, chickenpox and mumps. Am. J. Epidemiol. 98 (1973), 453–468.

R. M. Anderson and R. M. May: Coevolution of hosts and parasites. Parasitology 85 (1982), 411–426.

H. W. Hethcote: Measles and rubella in the United States. Am. J. Epidemiol. 117 (1983), 2–13.

H. W. Hethcote: Three basic epidemiological models. Appl. Math. 18 (1989), 119–144.

M. E. Alexander, C. Bowman, S. M. Moghadas, R. Summers, A. B. Gumel and B. M. Sahai: A vaccination model for transmission dynamics of influenza. SIAM J. Appl. Dyn. Syst. 4 (2004), 503–524.

E. Shim: E. A note on epidemic models with infective immigrants and vaccination. Math. Biosci. Eng. 3 (2006), 557–566.

A. d’Onofrio, P. Manfredi and E. Salinelli: accinating behaviour information and the dynamics of SIR vaccine preventable diseases. Theor. Popul. Biol. 71 (2007), 301–317.

M. A. Khan, S. Islam, I. Khan and M. Ullah: Stability analysis of an SVIR epidemic model with non-linear saturated incidence rate. Appl. Math. Sci. 9 (2015), 1145–1158.

J. Wang, M. Guo and S. Liu: SVIR epidemic model with age structure in susceptibility, vaccination effects and relapse. IMA J. Appl. Math. 82 (2017), 945–970.

P. Parsamanesh and R. Farnoosh: n the global stability of the endemic state in an epidemic model with vaccination. Math. Sci. 12 (2018), 313–320.

X. Liu, Y. Takeuchi, and S. Twami: SVIR epidemic models with vaccination strategies. J. Theor. Biol. 253 (2008), 1–11.

A. R. M. Carvalho, C. M. A. Pinto and D. Baleanu: HIV/HCV coinfection model: a fractional-order perspective for the effect of the HIV viral load. Adv. Differ. Equ. 2018 (2018), 22pages.

F. Evirgen and N. Ozdemir: A fractional order dynamical trajectory approach for optimization problem with HPM. Fractional Dynamics and Control (D. Baleanu, J. Machado, A. Luo, eds.), Springer, 2012, pp. 145–155.

C. M. A. Pinto and J. A. T. Machado: Complex-order forced van der Pol oscillator. J. Vib. Control. 18 (2012), 2201–2209.

C. M. A. Pinto and J. A. T. Machado: ractional model for malaria transmission under control strategies. Comput. Math. Appl. 66 (2013), 908–916.

Z. Hammouch and T. Mekkaoui: Control of a new chaotic fractional-order system using Mittag-Leffler stability. Nonlinear Stud. 22 (2015), 565–577.

N. Ozdemir and M. Yavuz: Numerical solution of fractional Black-Scholes equation by using the multivariate Pade approximation. Acta Phys. Pol. A 132 (2017), 1050–1053.

H. A. Sulami, M. E. Shahed, J. N. Nieto and W. Shammakh: On fractional order dengue epidemic model. Math. Probl. Eng. 2014 (2014), 6pages.

D. Baleanu and A. Fernandez: On some new properties of fractional derivatives with Mittag-Leffler kernel. Commun. Nonlinear Sci. Numer. Simul. 59 (2018), 444–462.

F. Evirgen, S. Ucar, N. Ozdemir and Z. Hammouch: System response of an alcoholism model under the effect of immigration via non-singular kernel derivative. Discrete Contin. Dyn. Syst.-S 14 (2021), 2199–2212.

S. Ucar, E. Ucar, N. Ozdemir and Z. Hammouch: Mathematical analysis and numerical simulation for a smoking model with Atangana-Baleanu derivative. Chaos, Solitons Fractals 118 (2019), 300–306.

E. Ucar, N. Ozdemir and E. Altun: Fractional order model of immune cells influenced by cancer cells. Math. Model. Nat. Phenom. 14 (2019), 12pages.

I. Koca: Analysis of rubella disease model with non-local and non-singular fractional derivatives. Int. J. Optim. Control. Theor. Appl. IJOCTA 8 (2018), 17–25.

N. Ozdemir, S. Ucar and B. B. Iskender Eroglu: Dynamical Analysis of Fractional Order Model for Computer Virus Propagation with Kill Signals. Int. J. Nonlinear Sci. Numer. Simul. 21 (2020), 239–247.

S. Ucar: Existence and uniqueness results for a smoking model with determination and education in the frame of non-singular derivatives. Discrete Contin. Dyn. Syst.-S 14 (2021), 2571–2589.

M. Sambath, P. Ramesh and K. Balachandran: Asymptotic behavior of the fractional order three species prey predator model. Int. J. Nonlinear Sci. Numer. Simul. 19(2018), 721–733.

Z. Akbar and A. Sartaj: Stability analysis of multi-point boundary value problem for sequential fractional differential equations with non-instantaneous impulses. Int. J. Nonlinear Sci. Numer. Simul. 19 (2018), 763–774.

I. Podlunby: Fractional Differantial Equations. Academic Press, San Diego, 1999.

R. Almeida: Analysis of a fractional SEIR model with treatment. Appl. Math. Lett. 84 (2018), 56–62.

R. Almeida, A. M. C. B. Cruz, N. Martins and M. T. Monteiro: An epidemiological MSEIR model described by the Caputo fractional derivative. Int. J. Dyn. Control 7 (2019), 776-784.

A. Mouaouine, A. Boukhouima, K. Hattaf and N. Yousfi: A fractional order SIR epidemic model with nonlinear incidence rate. Adv. Differ. Equ. 2018 (2018), 9pages.

L. J. S. Allen: An Introduction to Mathematical Biology. Pearson/Prentice Hal: Upper Saddle River, NJ, 2007.

Z. M. Odibat and N. T. Shawagfeh: Generalized taylors formula. Appl. Math. Comput. 186 (2007), 286–293.

W. Lin: Global existence theory and chaos control of fractional differential equations. J. Math. Anal. 332 (2007), 709–726.

S. Momani and Z. Odibat: Numerical Comparison of methods for solving linear differential equations of fractional order. Chaos, Solitons Fractals 31 (2007), 1248–1255.

N. Ozdemir, D. Avci and B. B. Iskender: The Numerical Solutions of a Two-Dimensional Space-Time Riesz-Caputo Fractional Diffusion Equation. Int. J. Optim. Control. Theor. Appl. IJOCTA 1 (2011), 17–26.

R. Scherer, S. L. Kalla, Y. Yang and J. Huang: The Grunwald Letnikov method for fractional differential equations. Comput. Math. 62 (2011), 902-917.

K. Diethelm A fractional calculus based model for the simulation of an outbreak of dengue fever. Nonlinear Dyn. 71 (2013), 613–619.

DOI: https://doi.org/10.22190/FUMI211020042O


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)